but there are quite a few on his bottom. We just changed diapers to see if he could do a cheaper brand of diapers and this is when it appeared but he wasnt just wearing the cheap brand, I would mix it up so I dont know if its ...
Uh can I ask a very personal question anonymously. So like, I have been night-time incontinent for the past there years and often my dreams involve... wearing a diaper. I don t know if this is a sexual ...
hello, my son (3 years old) has been potty trained for about a 3 months now. he only wearsdiapers ... in between his butt cheeks, I used diaper cream at night when the diaper was on, today I noticed ...
i am just curious i weardiapers medically due to a neurogenic bladder and i prefer them over caths ... the leg bands of the diapers go and part of the side of my leg. it is redish in color and i have tried ...
HELP! I found my nine year old in a diaper this morning. hes is potty trained and has been since he was 3. Why is he wearing them And hiding them from me. I didn t yell at him for I am concerned. what do ...
Hi, I am both urinary and fecal incontinent and I wear cloth diapers and plastic pants, my wife ... and diapers and there will be no further need for that kind of protection while in the hospital, I just fine ...
hi my girlfriend likes to weardiapers is that a medical condition she has
YES she MIGHT have EXCESS FLOW
hi in 24 and weardiapers and have a diaper rash but am to embarassed to see the doctor what can i do to get rid off it
You should keep the affected area clean.
You can use an aver the counter ointments .Some popular over-the-counter ointments are :-Balmex,Desitin, Triple paste,Zinc oxide paste.
Wash the affected area with soap and water and dry thoroughly before applying one of above ointments.
If this doesn't work you can try a mild hydrocortisone cream.
hi iM 24 and weardiapers for fun im not incontenent or anything just enjoy wearingdiapers. and i feel there is something wrobg with me help please is it ok
Of course it is not ok. Not everyone wearsdiapers just for fun. I would suggest that you see a psychiatrist.